Affine quivers and canonical bases
Publications Mathématiques de l'IHÉS, Volume 76  (1992), p. 111-163
@article{PMIHES_1992__76__111_0,
     author = {Lusztig, George},
     title = {Affine quivers and canonical bases},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {76},
     year = {1992},
     pages = {111-163},
     zbl = {0776.17013},
     mrnumber = {94h:16021},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1992__76__111_0}
}
Lusztig, George. Affine quivers and canonical bases. Publications Mathématiques de l'IHÉS, Volume 76 (1992) , pp. 111-163. http://www.numdam.org/item/PMIHES_1992__76__111_0/

[DR] V. Dlab and C. M. Ringel, Indecomposable representations of graphs and algebras, Memoirs Amer. Math. Soc., 173 (1976), 1-57. | MR 56 #5657 | Zbl 0332.16015

[DF] P. Donovan and M. R. Freislich, The representation theory of finite graphs and associated algebras, Carleton Math. Lect. Notes, 5 (1973). | MR 50 #9701 | Zbl 0304.08006

[D] V. G. Drinfeld, Quantum groups, Proc. Intern. Congr. Math., Berkeley 1986, Amer. Math. Soc., Providence R.I. (1987), 798-820. | MR 934283 | MR 89f:17017 | Zbl 0667.16003

[GP] I. M. Gelfand and V. A. Ponomarev, Problems of linear algebra and classification of quadruples of subspaces in a finite dimensional vector space, Coll. Math. Soc. Bolyai (Hungary), 5 (1970), 163-237. | MR 357428 | MR 50 #9896 | Zbl 0294.15002

[Kr] L. Kronecker, Algebraische Reduktion der Scharen bilinearer Formen, Sitz. Akad. Berlin (1890), 763-776. | JFM 22.0169.01

[K] P. B. Kronheimer, The construction of ALE spaces as hyper-Kähler quotients, Jour. Diff. Geom. 29 (1989), 665-683. | MR 992334 | MR 90d:53055 | Zbl 0671.53045

[L] G. Lusztig, Quivers, perverse sheaves and quantized enveloping algebras, Jour. Amer. Math. Soc. 4 (1991), 365-421. | MR 1088333 | MR 91m:17018 | Zbl 0738.17011

[MK] J. Mckay, Graphs, singularities and finite groups, Proc. Symp. Pure Math. 37 (1980), 183-186. | MR 604577 | MR 82e:20014 | Zbl 0451.05026

[N] L. A. Nazarova, Representations of quivers of infinite type. Izv. Akad. Nauk SSSR, ser. Math. 37 (1973), 752-791. | MR 338018 | MR 49 #2785 | Zbl 0298.15012

[R1] C. M. Ringel, Representations of K-species and bimodules, J. of Alg. 41 (1976), 269-302. | MR 54 #10340 | Zbl 0338.16011

[R2] C. M. Ringel, From representations of quivers via Hall algebras and Loewy algebras to quantum groups, preprint, Univ. Bielefeld, 1991.

[R3] C. M. Ringel, The canonical algebras. In : Topics in Algebra, Banach Center Publications, 26 (1991), 407-432. | MR 93e:16022 | Zbl 0778.16003

[R4] C. M. Ringel, The composition algebra of a cyclic quiver, preprint, Univ. Bielefeld, 1992. | Zbl 0797.16014